# SDR CA100804018

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 1EN516
- Condition: Unserviceable
- Location: Lt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON DEPARTURE, MLG WAS RETRACTED AND THE RT MLG IMMEDIATELY INDICATED THAT IT WAS UP.  ONCE THE LT MLG AND NOSE, THE RT MLG SHOWED IN TRANSIT FOR SEVERAL SECONDS BEFORE RETURNING TO THE UP POSITION.  ACFT RETURNED TO BASE AND THE RT SWITCH WAS REPLACED - GROUND SWINGS CARRIED OUT AND CHECKED SERVICEABLE.
